×

Found 1,486 Documents (Results 1–100)

Approximation of periodic functions of high generalized smoothness by Fourier sums. (English. Russian original) Zbl 07840465

Math. Notes 115, No. 2, 275-278 (2024); translation from Mat. Zametki 115, No. 2, 304-307 (2024).
PDFBibTeX XMLCite
Full Text: DOI

On the optimal recovery of one family of operators on a class of functions from approximate information about its spectrum. (English. Russian original) Zbl 07825242

Sib. Math. J. 65, No. 2, 245-256 (2024); translation from Sib. Mat. Zh. 65, No. 2, 235-248 (2024).
PDFBibTeX XMLCite
Full Text: DOI

The Riesz-Zygmund sums of Fourier-Chebyshev rational integral operators and their approximation properties. (English. Russian original) Zbl 07804697

Sib. Math. J. 65, No. 1, 118-138 (2024); translation from Sib. Mat. Zh. 65, No. 1, 140-163 (2024).
MSC:  42A10 42C10 42A38
PDFBibTeX XMLCite
Full Text: DOI

Estimates for the approximation characteristics of the Nikol’skii-Besov classes of functions with mixed smoothness in the space \(B_{q,1}\). arXiv:2404.05451

Preprint, arXiv:2404.05451 [math.CA] (2024).
MSC:  41A46 41A50 42A10
BibTeX Cite
Full Text: arXiv

Approximation of functions of many variables from the generalization Nikol’skii-Besov type classes in the uniform and integral metrics. arXiv:2403.18414

Preprint, arXiv:2403.18414 [math.CA] (2024).
BibTeX Cite
Full Text: arXiv

Approximation of generalized Poisson integrals by interpolating trigonometric polynomials. (English. Ukrainian original) Zbl 1530.42002

Ukr. Math. J. 75, No. 7, 1081-1107 (2023); translation from Ukr. Mat. Zh. 75, No. 7, 946-969 (2023).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Uniform approximations by Fourier sums on the sets of convolutions of periodic functions of high smoothness. (English. Ukrainian original) Zbl 1525.42002

Ukr. Math. J. 75, No. 4, 621-651 (2023); translation from Ukr. Mat. Zh. 75, No. 4, 542-567 (2023).
PDFBibTeX XMLCite
Full Text: DOI arXiv

On estimates of uniform approximations by rational Fourier-Chebyshev integral operators for a certain choice of poles. (English. Russian original) Zbl 1518.42004

Math. Notes 113, No. 6, 815-830 (2023); translation from Mat. Zametki 113, No. 6, 876-894 (2023).
MSC:  42A10 41A20 41A50
PDFBibTeX XMLCite
Full Text: DOI

The De La Vallée Poussin sums of Fourier-Chebyshev rational integral operators and approximations to Poisson integrals on the segment [-1,1]. (The De La Vallée Poussin sums of Fourier-Chebyshev rational integral operators and approximations to Poisson integrals on the segment.) (English. Russian original) Zbl 1523.42004

Sib. Math. J. 64, No. 1, 137-156 (2023); translation from Sib. Mat. Zh. 64, No. 1, 162-183 (2023).
MSC:  42A10 42A24 41A35
PDFBibTeX XMLCite
Full Text: DOI

Conjugate rational Fourier-Chebyshev operator and its approximation properties. (English. Russian original) Zbl 1505.42002

Russ. Math. 66, No. 3, 35-49 (2022); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2022, No. 3, 44-60 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Kolyada inequality between mixed moduli of smoothness in metrics \(L_p\) and \(L_{\infty} \). (English. Russian original) Zbl 1504.42002

Mosc. Univ. Math. Bull. 77, No. 4, 161-175 (2022); translation from Vestn. Mosk. Univ., Ser. I 77, No. 4, 3-15 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Approximation of the classes of periodic functions of one and many variables from the Nikol’skii-Besov and Sobolev spaces. (English. Ukrainian original) Zbl 1526.42004

Ukr. Math. J. 74, No. 6, 967-980 (2022); translation from Ukr. Mat. Zh. 74, No. 6, 844-855 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Best orthogonal trigonometric approximations of the Nikol’skii-Besov-type classes of periodic functions in the space \(B_{ \infty ,1}\). (English. Ukrainian original) Zbl 1526.42002

Ukr. Math. J. 74, No. 6, 883-895 (2022); translation from Ukr. Mat. Zh. 74, No. 6, 772-783 (2022).
MSC:  42A10 41A50 42A75
PDFBibTeX XMLCite
Full Text: DOI

Estimates of approximating characteristics and the properties of the operators of best approximation for the classes of periodic functions in the space \(B_{1,1}\). (English. Ukrainian original) Zbl 1498.41027

Ukr. Math. J. 73, No. 8, 1278-1298 (2022); translation from Ukr. Mat. Zh. 73, No. 8, 1102-1119 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Inverse theorems on the approximation of periodic functions with high generalized smoothness. (English. Russian original) Zbl 1485.42003

Math. Notes 111, No. 2, 320-323 (2022); translation from Mat. Zametki 111, No. 2, 312-315 (2022).
MSC:  42A10 41A50 46E35
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software